MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP; DBD-LAP CHOLE PACK-LF

MEDLINE INDUSTRIES, LP; DBD-LAP CHOLE PACK-LF
Catalog Number DYNJ0459846V
Medical Device Problem Code Material Frayed (1262)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 10/31/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
According to the customer, on (b)(6) 2024 a sponge "came apart" while removing it from the patient with a "trocar".The customer reported a "robotic camera" was utilized to explore the abdomen and an "x-ray" was performed, but there were no fragments of the sponge identified inside the patient.The customer did not report any serious injury related to the reported incident.No additional information is available.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
According to the customer, on (b)(6) 2024 a sponge "came apart" while removing it from the patient with a "trocar".

Common Device Name
DBD-LAP CHOLE PACK-LF
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093
Manufacturer Contact
danielle tognocchi
three lakes drive
northfield, IL 60093
MDR Report Key21048191
Report Number1423395-2024-00520
Device Sequence Number8409271
Product Code FDE
UDI-Device Identifier40195327570560
UDI-Public40195327570560
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 12/31/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/30/2026
Device Catalogue NumberDYNJ0459846V
Device Lot Number24FMJ610
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/02/2024
Initial Report FDA Received Date12/31/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age82 YR
Patient SexUnknown
Patient EthnicityHispanic